# SDR YENA201803190140

- Difficulty date: March 19, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 33,180 hours, 21,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 13-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FWD FUSELAGE FLOOR SUPPORT BETWEEN FRAMES 13 TO 16,  LBL 11 TO LBL 36 FOUND CORRODED.  REPLACED IAW SRM REF 51-41-02, REV 37.
